MathSciNet Relay Station
MathSciNet bibliographic data
MR1488650 (99h:60059) 60F15
Bai, Zhidong; Cheng, Philip E.; Zhang, Cun-Hui An extension of the Hardy-Littlewood strong law. Statist. Sinica 7 (1997), no. 4, 923–928.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement